# SDR IPXA2018082983329

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,427 hours, 12,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

L1 CABIN DOOR UNLOCKED ECAM,  CLIMBING THROUGH FL310,  COMPLETED CHECKLIST,  PRESSURIZATION NORMAL,  DOOR HANDLE DOWN LOCKING,  DOOR INDICATOR SHOWS UNLOCKED.   DECENDED TO 15,000 FT,  ECAM CLEARED TO NORMAL.  REMOVED AND REPLACED THE UPPER LEFT GUIDE ROLLER,  PERFORMED A PRESSURIZATION UP TO 5 PSI,  DOOR OPS CHECKED NORMAL,  NO DEFECT NOTED,  OK TO CONTINUE IAW AMM 52-70-00-0501.
